| Model Number |
AU00T0 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A heath professional reported that, a small dent where the arm meets the optic this morning after a lens implant.The lens remain implanted.Patient impact was unknown.Additional information has been requested.
Additional Manufacturer Narrative
Correction information has been provided in h.6., and h.11.Correction: on initial mdr, the method code should have been b20 and the line which states, "the lens remain implanted" should have been submitted.The manufacturer internal reference number is: (b)(4).